Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes dizziness, weakness along with fluttering sensations in the chest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
Yes, other night very dizzy got up to get water. Became very weak, fainted for 10-15" came to sweats weakness put ice pack on back of neck, helped a lot. No heart fluttering, and chest pressure. Any thoughts was ok in about 10-15'
Wed, 25 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
Requires immediate medical attention

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Passing out for a couple of minutes could be due to vasovagal atttack and could mean that the circulating blood volume or blood pressure had dropped somehow. But passing out for 10 to 15 mins could mean a serious concern and calls for a thorough evaluation. It could have a brain cause and needs to be systematically investigated. Proper history is also important. I would insist you to visit a doctor and to get it sorted out. Please do not ignore it.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor